MAUDE Adverse Event Report: ARTHREX, INC. 4-0 FIBERLOOP, 20 INCHES WITH NEEDLE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 4-0 FIBERLOOP, 20 INCHES WITH NEEDLE; POLYETHYLENE SYNTHETIC SUTURE
Model Number 4-0 FIBERLOOP, 20 INCHES WITH NEEDLE
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via email that an ar-7229-20 fiberloop was frayed.This was discovered upon opening the package during a procedure on (b)(6) 2024.The case was completed using another ar-7229-20 fiberloop.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
4-0 FIBERLOOP, 20 INCHES WITH NEEDLE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19987985
Report Number1220246-2024-07175
Device Sequence Number7075351
Product Code GAT
UDI-Device Identifier00888867041608
UDI-Public00888867041608
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4-0 FIBERLOOP, 20 INCHES WITH NEEDLE
Device Catalogue NumberAR-7229-20
Device Lot Number28596
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown